# SDR DXTA2014070705810

- Difficulty date: July 6, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 10,986 hours, 8,737 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224F
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING 18000 WITH ICE PROTECTION ON,  RECEIVED A RT ENGINE FIRE LIGHT.  LEVELED OFF PROCEEDED WITH CHECKLIST, WHEN THE POWER WAS PULLED BACK, AROUND HALF WAY, LIGHT EXTINGUISHED.  NO SECONDARY INDICATIONS WERE SEEN.  LIGHT OFF FOR REST OF FLIGHT.  REMOVED & REPLACED BLOWN SEALS ON NR 2 ENGINE BLEED AIR DUCTS PER AMM 36-11-00. RAN ENGINE WITH NO SIGNS OF FIRE INDICATION, ALL INDICATIONS NORMAL. OPS AND LEAK CHECKS GOOD.
